# SDR HNAA2019041100093

- Difficulty date: April 10, 2019
- Submitted: April 11, 2019
- Operation: Air carrier
- Aircraft: N657AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145744
- Aircraft time: 38,078 hours, 32,635 cycles
- System (JASC): 2621 · Fire Bottle, Fixed
- Part: Extinguisher
- Condition: Leaking
- Location: Cargo Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

657     26-15  1935221  10APR19  ROC  CLOSE
      BAGBAY EXT. BOTTLE INOP EICAS MESSAGE DISPLAYED. DISCOVERED HALON LEAKING IN BAGBAY.
  10APR19  16:11  ROC  C10009  26-8
            BAG BAY FIRE EXTINGUISHER
FACT  11APR19  02:37  PHL
            R&R BAGGAGE BAY HIGH RATE AND METERING FIRE BOTTLES.
             ALSO TWO-WAY CHECK VALVE. C/W WORCARD 26-23-01. ON
            RON WORK PACKET DATED 4/10/19. CLEAR MEL 26-8
